# SDR WX0A2020112773609

- Difficulty date: November 26, 2020
- Submitted: November 28, 2020
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 45,060 hours, 33,787 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILS 13WL AFT LT EMERGENCY SLIDE LT.  PERFORMED TSM 25-62-00-810-819-A REMOVED AND REPLACED 13WL ESPU AND FAILS EXTERIOR LIGHTS.  CONTINUED TROUBLESHOOTING AND FOUND CONNECTER UNDER SLIDE COVER AT L2 DOOR SLIDE DISCONNECTED.  RECONNECTED SLIDE WIRE HARNESS AND EPSU TEST OK, REF AMM 33-51-38 PB 401.
